# SDR A6WA202207308307

- Difficulty date: July 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R31907301S
- Part serial: NSN
- Condition: Cracked
- Location: Passenger Door
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CRACKED REPAIR ANGLE P/N: 601R31907-301 FROM PREVIOUS REPAIR AT FS 349 AND CRACKED STAIR RISER AFT WEB P/N: 601R31701-1. ****************AIRCRAFT REMOVED FROM SERVICE************************ REMOVED REPAIR ANGLE   P/N: 601R31907-301 (16.0" LENGTH) IAW BOMBARDIER REO 601R-52-11-082 REV A        DATED 97-05-08. PERFORMED 1.0"L X 1.0"W SQUARE CUTOUT ON AFT STAIR RISER WEB P/N: 601R31701-1 BENEATH REPAIR ANGLE P/N: 601R31907-301 IAW AIR WISCONSIN SUPP. # 19-191 DATED 6/17/2019. HFEC INSPECTION PERFORMED AROUND CUTOUT WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. FABRICATED REPAIR FILLER OUT OF .032" 2024-T3 AND REPAIR DOUBLER OUT OF .040" 2024-T3 IAW AIR WISCONSIN SUPP. # 19-191 DATED 6/17/2019. INSTALLED REPAIR DOUBLER AND FILLER ON AFT STAIR RISER WEB (P/N:  601R31701-1) APPROX. 4.0" FROM I/B END OF REPA INSTALLED NEW REPAIR ANGLE P/N: 601R31907-301 (16.0" LENGTH) IAW BOMBARDIER REO #601R-52-11-082 REV A DATED 97-05-08. RE-INSTALLED EXISTING SPLICE ANGLES AT EACH END REPAIR ANGLE (P/N: 601R31907-301) IAW BOMBARDIER REO 601R-52-11-082 REV A       DATED 97-05-08. WORK COMPETED ON AERSALE WO #003697 CARD #20089. N457AW TT: 39,910:44 TC: 39,007
